# SDR TWAA0101002

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 48,027 hours, 24,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED TWO BATTERIES IN POWER SUPPLY.  CHECK-C 3-3-00 MCI.
